On a steady flow in a three-dimensional infinite pipe

Volume 104 / 2006

Pawe/l Konieczny Colloquium Mathematicum 104 (2006), 33-56 MSC: 35Q30, 76D05, 76D03. DOI: 10.4064/cm104-1-3

Abstract

The paper examines the steady Navier–Stokes equations in a three-dimensional infinite pipe with mixed boundary conditions (Dirichlet and slip boundary conditions). The velocity of the fluid is assumed to be constant at infinity. The main results show the existence of weak solutions with no restriction on smallness of the flux vector and boundary conditions.

Authors

  • Pawe/l KoniecznyInstitute of Applied Mathematics and Mechanics
    Warsaw University
    Banacha 2
    02-097 Warszawa, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image